| Catalog Number |
0165SI12 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during foley catheter balloon check, sterilized water was injected and when attempted to drain but failed, so use was suspended.Currently draining properly.
Additional Manufacturer Narrative
The reported event could not be reproduced during investigation, and the returned device functioned as intended.While the event remained unconfirmed, the issue is understood to be associated with syringe engagement, and there is no evidence of catheter failure.Capa#13490418 was opened to document the investigation.The labeling and instructions for use were found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Therefore, no additional action is required at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during pre-test the foley catheter balloon was checked, sterilized water was injected and when attempted to drain but failed, so use was suspended.The catheter could not drain at all during the procedure.After leaving the product for a while, it drained completely.